# SDR FDEA200904051183

- Difficulty date: April 5, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 42,045 hours, 16,916 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM HAS CORROSION AT BS 340 RBL 48 UNDER UPPER TEE.  REMOVED CORROSION, FOUND OUT OF LIMITS IAW SRM 53-00-51 FIG 101.  REMOVED DAMAGED AREA.  REPAIRED IAW SRM 53-00-51 FIG 201 REPAIR NR 3.  CLASSIFIED AS CATEGORY "A" MAJOR REPAIR.
